# SDR QXEA2012041500293

- Difficulty date: April 15, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 20,144 hours, 20,262 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 763
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 9 IS CORRODED AFT OF BS 763.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  FOUND OUT OF LIMITS.  REMOVED AND INSTALLED NEW NR 9 TRACK IAW SRM 51-41-00-00-01, 51-42-05-02-01, 51-40-07-02-01, AND 51-40-15-02-01.
